MAUDE Adverse Event Report: WELCH ALLYN INC. WFR CSM, NIBP, MASIMO,PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC. WFR CSM, NIBP, MASIMO,PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 7000-PS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported csm: powersupply wires exposed.There was no injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Additional Manufacturer Narrative
The connex spot monitors are intended to be used by clinicians and medically qualified personnel for monitoring of noninvasive blood pressure, pulse rate, noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2), respiration rate, and body temperature in normal and axillary modes of neonatal, pediatric and adult patients.The most likely locations for patients to be monitored are general medical or surgical floors and general hospital and alternate care environments.This product is available for sale only upon the order of a physician or licensed health care professional.The 7000-ps is the connex spot monitor 35 watt power supply.For protection against shock, electrically powered welch allyn medical devices are designed, validated and manufactured per the isolation standards in "iec 60601-1".The standard is referenced in the instructions for use.This assures that the mains power is isolated to prevent injury to the patient and user from the mains electrical power.All welch allyn electrical devices are designed and tested to meet all applicable safety and flammability regulations.Welch allyn's vital signs, cardio and monitoring electrical devices are not held by the user and therefore decrease the likelihood that the user would sustain a 1st or 2nd degree burn if the device were to become hot.If these burns were to occur, they would generally not be considered serious and would heal without further medical intervention.The power supply was found to have exposed wires.Power supply was replaced.Although the reported event did not result in a serious injury, the report of power supply with exposed wires could contribute to a serious injury or death, if the malfunction were to recur.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
Customer reported csm powersupply wires exposed.There was no injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
WFR CSM, NIBP, MASIMO,PLUGB
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20723789
Report Number1316463-2024-00152
Device Sequence Number6489221
Product Code MWI
UDI-Device Identifier00732094209624
UDI-Public732094209624
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7000-PS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown